MathSciNet Relay Station
MathSciNet bibliographic data
MR2485429 19E08 (14C35 14M25 19D25 19D55)
Cortiñas, G.; Haesemeyer, C.; Walker, Mark E.; Weibel, C. The $K$-theory of toric varieties. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3325–3341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement